Volume No. :   11

Issue No. :  1

Year :  2019

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Determinantal Identities of -Tetranacci Sequences



Address:   PANKAJ
Department of Mathematics, Indira Gandhi University, Meerpur (Rewari)-122502, Haryana, India
*Corresponding Author
DOI No: 10.5958/2349-2988.2019.00002.0

ABSTRACT:
In this paper, we find some new determinantal identities using generalized k-Tetranacci sequences which are defined as`
KEYWORDS:
k-Fibonacci sequence, k-Lucas sequence, k-Tribonacci sequence, k-Tetranacci sequence 2010 MATHEMATICS SUBJECT CLASSIFICATIONS: 11B37, 11B83
Cite:
PANKAJ. Determinantal Identities of -Tetranacci Sequences. Research J. Science and Tech. 2019; 11(1):09-13.
[View HTML]     



Visitor's No. :   182475